# SDR DALA2024061005905

- Difficulty date: June 6, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 68,420 hours, 31,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500a S8-9r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0379858) STA=500A BTW S8R AND S9R AT PAX CABIN CRACKS WERE FOUND OF: 01) 0.5IN. LENGTH AND 02) 0.5IN. SUMMARY OF NRC 00510: SEC. 01. ON STA=500A BTW S8R AND S9R WAS REPAIRED UNDER AMDS 2526-01236-02B.
